SOME FIXED-POINT THEOREMS ON AN ALMOST G-CONVEX SUBSET OF A LOCALLY G-CONVEX SPACE AND ITS APPLICATIONS

Chen, Chi-Ming . Taiwanese Journal of Mathematics 2006. 10 (3) :797-805

Locate this article in:

Bibtex

@article{CIS-482653,
  Author = {Chen, Chi-Ming},
  Title = {SOME FIXED-POINT THEOREMS ON AN ALMOST G-CONVEX SUBSET OF A LOCALLY G-CONVEX SPACE AND ITS APPLICATIONS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {3},
  Year = {2006},
  Pages = {797--805},
  Keywords = {}
}

Similar articles